Numerical Methods for Partial Differential Equations

Cover image for Vol. 32 Issue 2

Edited By: George F. Pinder

Impact Factor: 0.859

ISI Journal Citation Reports © Ranking: 2014: 122/257 (Mathematics Applied)

Online ISSN: 1098-2426

Associated Title(s): Numerical Linear Algebra with Applications

  • Thumbnail of cover image for Vol. 27 Issue 6

    November 2011

    Volume 27, Issue 6, Page 1365-1721

  • Thumbnail of cover image for Vol. 27 Issue 5

    September 2011

    Volume 27, Issue 5, Page 1003-1363

  • Thumbnail of cover image for Vol. 27 Issue 4

    July 2011

    Volume 27, Issue 4, Page 749-1001

  • Thumbnail of cover image for Vol. 27 Issue 3

    May 2011

    Volume 27, Issue 3, Page 491-748

  • Thumbnail of cover image for Vol. 27 Issue 2

    March 2011

    Volume 27, Issue 2, Page 231-489

  • Thumbnail of cover image for Vol. 27 Issue 1

    January 2011

    Volume 27, Issue 1, Page fmvii-fmvii, 1-229

SEARCH

SEARCH BY CITATION